# SDR 98ZZZX2100

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: MS18071
- Condition: Failed
- Location: Lt Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WILL NOT HOLD A VOTLAGE SETTING, KEEPS FLUCTUATING.  SENT FOR REPAIR.  REF:  CONTROL NR 98-5-8.
